Mathematical Research Letters

Volume 23 (2016)

Number 6

Irregular varieties of Albanese fiber dimension one with small volume

Pages: 1833 – 1856

DOI: http://dx.doi.org/10.4310/MRL.2016.v23.n6.a12

Author

Tong Zhang (Department of Mathematics, University of Alberta, Edmonton, Alberta, Canada; and Department of Mathematical Sciences, Durham University, Durham, United Kingdom)

Abstract

In this paper, we generalize Horikawa’s theorem on irregular surfaces with small $c^2_1$ to higher dimensional irregular varieties of Albanese fiber dimension one with small volume.

Full Text (PDF format)